# SDR WRNA200200007

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B02
- Engine time: 28,985 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 47226001
- Part serial: 0690
- Condition: Shorted
- Location: #1 Engine
- Component: Engine, Rroyce
- Component part number: RB21122B02
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E, F, J, A

## Discrepancy

Enroute to BDL @ approx. 270fl, A&B fire loop on #1 engine came on. Engine fire lights came on and fire bell. Bell silenced, #1 engine shutdown per procedures. Alt fire bottle discharged, light remained in handle, Main bottle discharged light remained on. Fuel dumped, returned to BQN, landed normal. Red fire handle light remained on thru landing and taxi to gate.Corrective Action: Inspected and found A loop engine gear case sensor (loop) shorted. R&R'd loop I/A/W 26-11-01. Replaced engine firex bottles. Run up Engine checks satisfactory. Aircraft returned to service.
